Elliptic partial differential equations with almost-real coefficients

Author(s)
    • Barton, Ariel
Bibliographic Information

Elliptic partial differential equations with almost-real coefficients

Ariel Barton

(Memoirs of the American Mathematical Society, no. 1051)

American Mathematical Society, c2012

Search this Book/Journal
Note

"May 2013, volume 223, number 1051 (fifth of 5 numbers)."

Includes bibliographical references (p. 105-108)

Related Books: 1-1 of 1
Details
  • NCID
    BB12507135
  • ISBN
    • 9780821887400
  • LCCN
    2012051365
  • Country Code
    us
  • Title Language Code
    eng
  • Text Language Code
    eng
  • Place of Publication
    Providence, R.I.
  • Pages/Volumes
    v, 108 p.
  • Size
    26 cm
  • Parent Bibliography ID
Page Top